# SDR MASA200800415

- Difficulty date: May 23, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 12,864 hours, 8,429 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7277 PWM-IAD - MAIN PAX DOOR CAUTION.  MX INSPECTED AND OPERATED DOOR ASSY WITH NO DEFECTS NOTED.  WARNING OPS GOOD.
